MathSciNet Relay Station
MathSciNet bibliographic data
MR2453942 65M99 (76M25 76S05)
Momani, Shaher; Odibat, Zaid Numerical solutions of the space-time fractional advection-dispersion equation. Numer. Methods Partial Differential Equations 24 (2008), no. 6, 1416–1429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement